# SDR ASOA201101232

- Difficulty date: June 25, 2011
- Submitted: June 29, 2011
- Operation: Air carrier
- Aircraft: N752EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10166
- Aircraft time: 16,414 hours, 11,393 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

OVER RT WING FWD EXTERIOR EMERGENCY LIGHT INOPERATIVE.  FOUND BATTERY PACK NR 3 TO BE INOPERATIVE.
